RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ukr. J. Phys., 2012, Volume 57, Issue 4, Pages 422–425 (Mi ujph2)  

Generalized exterior algebras

N. Marchuk

Steklov Mathematical Institute of the RAS, 8, Gubkin Str, Moscow 119991, Russian Federation

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation Nsh-2928.2012.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work is partly supported by the grant NSh-2928.2012.1 and by the Mathematical Division of the Russian Academy of Sciences (the program "Modern problems of theoretical mathematics").



Document Type: Article
PACS: 98.62.Sb
Received: 15.07.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ujph2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019